American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20H30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Pablo Spiga and Alexandre Zalesski. A uniform upper bound for the character degree sums and Gelfand-Graev-like characters for finite simple groups. Contemporary Mathematics 611 (2014) 169-187.
Book volume table of contents   
View Article: PDF

[2] Aloys Krieg. Hecke algebras. Memoirs of the AMS 87 (1990) MR 1027069.
Book volume table of contents   

[3] C. Y. Ho. Quadratic pairs for odd primes. Bull. Amer. Math. Soc. 82 (1976) 941-943. MR 0417273.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1